Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Headache and abdominal pain. Missing period after taking mefigest. Getting white discharge. What's wrong?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12188 Questions
Question
hi i am 23 female. have taken mefigest kit of mifepristone and misoprostol. about 5 days before but no bleeding happens. only a little whitish liquid comes. i am really needed to know what is happening. i have consulted a doctor and taken it. my abdomen pains and i have headache and feel very weak. I had intercourse in about novenber 15th 2012. what should i do, because i needed to clean this...
Posted Thu, 21 Feb 2013 in Abortion and Stillbirth
 
 
Answered by Dr. Rakhi Tayal 9 minutes later
Hello,
Thanks for posting your query.
Since you had intercourse on 15th November, you are almost three months pregnant now. The pills you have taken are not effective for a pregnancy of more than 7 weeks.
Get an ultrasound done to confirm the period of gestation. If the gestation is more than 7 weeks then you need to go for a surgical procedure D& E under the guidance of a gynecologist.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. RakhiTayal.
Above answer was peer-reviewed by
 
Follow-up: Headache and abdominal pain. Missing period after taking mefigest. Getting white discharge. What's wrong? 5 minutes later
i have taken a test in the last week of November but the result show negative.
 
 
Answered by Dr. Rakhi Tayal 9 minutes later
Hello.
Thanks for writing again.
If the test result was negative in last week of November then you need to repeat the test now and preferably go for blood HCG estimation to know your status of pregnancy. After the pregnancy is ruled out, further treatment can be suggested.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor